MU Digital Repository
Logo

Rabeprazole-induced fixed drug eruption: a rare case report

Balaji, O and Amita, D and Patil, Navin (2017) Rabeprazole-induced fixed drug eruption: a rare case report. Asian Journal of Pharmaceutical and Clinical Research, 10 (5). pp. 13-14. ISSN 0974-2441

[img] PDF
00002488.pdf - Published Version
Restricted to Registered users only

Download (332kB) | Request a copy

Abstract

Among cutaneous adverse drug reactions, fixed drug eruption is the most common cutaneous drug reaction among the Indian population. The drugs most commonly implicated in fixed drug eruption are analgesics and antibiotics. Here, we report a case of fixed drug reaction caused by rabeprazole.

Item Type: Article
Uncontrolled Keywords: Fixed drug eruption, Rabeprazole, Proton-pump Inhibitor, Naranjo’s scale.
Subjects: Medicine > KMC Manipal > Medical Oncology
Medicine > KMC Manipal > Pharmacology
Depositing User: KMC Manipal
Date Deposited: 15 May 2017 11:06
Last Modified: 15 May 2017 11:06
URI: http://eprints.manipal.edu/id/eprint/148857

Actions (login required)

View Item View Item